# SDR V0XD201604025072

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD & AFT CLOSE OUT ANGLES HAVE SIGNS OF CORROSION.  REMOVED FWD CLOSE OUT ANGLE & INSTALLED SERVICEABLE CLOSE OUT ANGLE.  AFT CLOSE OUT ANGLE DAMAGE FOUND TO BE IN PAINT, PRIMED & TOP COATED IAW SRM 51-42-21, 51-42-06, 51-25-06, 51-25-16 & 53-21-23.
